Alert archive / Georgia / River Flood Warnings in 2018
River Flood Warning 207, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 28, 2018, 5:34 AM EST for Cobb County, Georgia. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 28, 2018, 5:34 AM EST (10:34 UTC)
- Expired
- Dec 29, 2018, 5:34 AM EST
- In force
- 24 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cobb County, GA
The radar
The Atlanta radar (KFFC), 51 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nickajack Creek at US Highway 78 and 278 near Mableton (NICG1). The gauge peaked at 11.16 ft at Dec 28, 2018, 8:00 PM EST.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 16 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02336635, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
408 WGUS42 KFFC 281034 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 534 AM EST Fri Dec 28 2018 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Nickajack Creek near Mableton affecting Cobb County .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC067-290034- /O.NEW.KFFC.FL.W.0207.181228T1034Z-000000T0000Z/ /NICG1.1.ER.181228T0949Z.181228T1000Z.000000T0000Z.NO/ 534 AM EST Fri Dec 28 2018 The National Weather Service in Peachtree City has issued a * Flood Warning for The Nickajack Creek near Mableton. * From early this morning until further notice. * At 5AM Friday the stage was 10.1 feet...and rising. * Flood stage is 10.0 feet. * At 10.0 feet...Flood stage is reached. Minor flooding will occur in the woodlands and the natural flood plain upstream and downstream from the gage at Veterans Memorial Highway. Portions of Nickajack Park will begin to flood around one mile upstream from the gage. && LAT...LON 3377 8455 3385 8459 3389 8454 3384 8448 3381 8449 $$
2 follow-up statements
967 WGUS82 KFFC 290013 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 713 PM EST Fri Dec 28 2018 ...The Flood Warning continues for the following rivers in Georgia... Nickajack Creek near Mableton affecting Cobb County GAC067-291412- /O.CON.KFFC.FL.W.0207.000000T0000Z-000000T0000Z/ /NICG1.1.ER.181228T0949Z.181228T2300Z.000000T0000Z.NO/ 713 PM EST Fri Dec 28 2018 The Flood Warning continues for The Nickajack Creek near Mableton. * Until further notice. * At 6 PM Friday the stage was 11 feet and steady. * Minor flooding is occurring and is forecast. * Flood stage is 10 feet. * At 12 feet...Minor flooding continues in the woodlands and natural flood plain upstream and downstream from the gage at Veterans Memorial Highway. Portions of Nickajack Park around one mile upstream from the gage will be flooded with up to two feet of water. Backyards of residential homes on West Rosie Lane...North Brookside Drive...Brookside Drive...Glandor Drive and Riverline Trail will begin to flood. && LAT...LON 3377 8455 3385 8459 3389 8454 3384 8448 3381 8449 $$
997
WGUS82 KFFC 290914
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
414 AM EST Sat Dec 29 2018
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek near Cumming affecting Forsyth County
Nancy Creek West Wesley Rd. near Atlanta affecting Fulton County
Nickajack Creek near Mableton affecting Cobb County
GAC117-290944-
/O.CAN.KFFC.FL.W.0205.000000T0000Z-181229T1130Z/
/CMGG1.1.ER.181228T0838Z.181228T2030Z.181229T0658Z.UU/
414 AM EST Sat Dec 29 2018
The Flood Warning is cancelled for
The Big Creek near Cumming.
* This takes effect immediately.
* Until this morning.
* At 3 AM Saturday the stage was 5.0 feet...and
falling.
* Flood stage is 6.0 feet.
* The creek will continue to fall.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC121-290944-
/O.CAN.KFFC.FL.W.0209.000000T0000Z-181229T0914Z/
/NANG1.2.ER.181228T1154Z.181228T2130Z.181229T0458Z.NO/
414 AM EST Sat Dec 29 2018
The Flood Warning is cancelled for
The Nancy Creek West Wesley Rd. near Atlanta.
* This takes effect immediately.
* At 3 AM Saturday the stage was 9.7 feet...and
falling.
* Flood stage is 12.0 feet.
* The creek will continue to fall.
&&
LAT...LON 3388 8444 3384 8440 3382 8441 3383 8446
$$
GAC067-290944-
/O.CAN.KFFC.FL.W.0207.000000T0000Z-181229T0914Z/
/NICG1.1.ER.181228T0949Z.181229T0145Z.181229T0723Z.NO/
414 AM EST Sat Dec 29 2018
The Flood Warning is cancelled for
The Nickajack Creek near Mableton.
* This takes effect immediately.
* At 3 AM Saturday the stage was 9.8 feet...and
falling.
* Flood stage is 10 feet.
* The creek will continue to fall.
&&
LAT...LON 3377 8455 3385 8459 3389 8454 3384 8448 3381 8449
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 28, 4:06 AM EST, 1 hour 28 minutes earlier.
Area forecast discussion, Dec 28, 4:06 AM EST, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 406 AM EST Fri Dec 28 2018 .SHORT TERM /Today through Saturday/... Significant wave of showers and embedded thunderstorms moved through the NW half of the area during the evening and first part of the overnight hours. This was largely due to a strong low level jet that interacted with a warm located along the I85 corridor on the west side and along I20 to the east. This produced around 2 inches in the last 6 hours from LaGrange to Newnan and portions of the metro. These areas also received close to an inch 8 to 12 hours ago bring totals up to around 3 inches with locally higher amounts. This has resulted in some localized flooding across the area although difficult to discern flash versus areal at this point with the multiple rounds of precip affecting these areas. Seeing a relative lull at the moment but next wave already forming over portions of Alabama along actual frontal boundary. Should see NW GA get in on the act first with most significant activity later this morning. Initially this line will not have much movement but front does eventually get some momentum with line moving through the metro by early afternoon. Current Flash Flood watch looks to cover these areas well and no changes planned there. May be able to cancel watch early given earlier expected clearing trend later tonight. Front will stall through Saturday and SW flow aloft will ensure deep layer moisture will continue to stream in. Some discrepancy in models as to where re-development of activity takes place with GFS and other global models indicating southern sections of the forecast area while convective allowing models indicate more along the I85 corridor and areas that have been seen the most rain. Have used a blend for now but kept likely pops over southern most sections for now but this will need to be refined. No significant gusts of note per latest mesonet obs and should be able to allow wind advisory expire at 12Z. Deese .LONG TERM /Saturday Night through Thursday/... Long term period will be punctuated by a prolonged wet period. The upper level low will move across northern Mexico Saturday night into Monday with deep moist southwest flow feeding periods of showers. A warm front will lift northward Sunday, and a cold front will move into the area late Monday as the now upper level wave pushes the surface low through the Mississippi, Tennessee Valleys onto the Ohio Valley by Tuesday. Isolated thunderstorms will be possible Monday afternoon and again Tuesday afternoon in the vicinity of the cold front. The cold front slowly pushes through the forecast area Tuesday and Wednesday as the next upper level low digs into the desert southwest. As the upper low ejects across the Gulf Coast states by the end of the week, surface low pushes the front through the forecast area by the end of the week. Current rainfall totals for Saturday night through Wednesday morning are in the 1.5 to 3 inch range. With already saturated soils and multiple days of rainfall, the threat for flash flooding in addition to river flooding will continue for several days. Have stayed close to guidance temperatures through the extended period, which brings near freezing temperatures into portions of north Georgia Thursday morning which would support a mix of rain and snow briefly Thursday morning. At this time any accumulations will be an inch or less. Atwell && .PREV DISCUSSION... /Issued 108 AM EST Fri Dec 28 2018/ AVIATION... 06Z UPDATE... IFR conditions for the most part but periodic lines of SHRA have allowed for temporary improvements. Overall, expect a lull for the first part of today along with continued IFR/LIFR conditions due to cigs. Winds to become SW early afternoon and coincide with a second round of heavy SHRA with embedded TSRA. It will take awhile for front to clear with a prolonged period of -RA through 04Z. Improvement to MVFR expected during the first part of the overnight and then just scattered clouds as we get into Sat morning although low clouds may hold on a little longer for MCN. //ATL CONFIDENCE...06Z UPDATE... Medium on LIFR duration. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 65 48 65 49 / 100 50 20 60 Atlanta 66 47 60 50 / 100 40 20 60 Blairsville 61 40 58 44 / 100 20 5 50 Cartersville 65 43 57 45 / 100 20 5 50 Columbus 69 55 64 54 / 100 60 60 60 Gainesville 62 45 62 48 / 100 30 5 50 Macon 70 56 66 55 / 100 70 60 60 Rome 65 41 56 45 / 100 10 5 50 Peachtree City 67 48 62 49 / 100 50 40 60 Vidalia 75 62 70 60 / 90 80 60 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Saturday morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts... Carroll...Catoosa...Chattahoochee...Chattooga...Cherokee... Clarke...Clayton...Cobb...Coweta...Crawford...Dade...Dawson... DeKalb...Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Jackson...Jasper...Jones...Lamar... Lumpkin...Madison...Marion...Meriwether...Monroe...Morgan... Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Pickens...Pike...Polk...Putnam... Rockdale...South Fulton...Spalding...Talbot...Taliaferro... Taylor...Towns...Troup...Union...Upson...Walker...Walton... Warren...White...Whitfield...Wilkes. Wind Advisory until 7 AM EST this morning for the following zones: Bartow...Carroll...Catoosa...Chattooga...Cherokee... Cobb...Dade...Dawson...Douglas...Fannin...Floyd...Gilmer... Gordon...Haralson...Lumpkin...Murray...Paulding...Pickens... Polk...Towns...Union...Walker...White...Whitfield. && SHORT TERM...Deese LONG TERM....Atwell AVIATION...Deese
Hazardous weather outlook, Dec 27, 3:15 PM EST, 14 hours 19 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 315 PM EST Thu Dec 27 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 315 PM EST Thu Dec 27 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A Wind Advisory is in effect for portions of north Georgia through 7 AM Friday morning, mainly for gusts greater than 35 mph in the higher elevations of north Georgia. With already saturated soils, strong winds could down a few trees and power lines. In addition, showers and a few thunderstorms will overspread the area tonight. Locally heavy rain and brief strong wind gusts can be expected, especially in the higher terrain of north Georgia. A Flash Flood Watch is in effect through Saturday morning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... A line of heavy showers and even a few thunderstorms will continue to cross the area Friday. Expect a brief period of very heavy rain and strong gusty winds as the line moves by. One to three inches of rain can be expected through Friday evening which will start to affect area creeks and streams. Beyond Friday, additional rounds of rain will occur through next Tuesday. Much of the area could see 3 to 6 inches of total rainfall, with locally higher amounts possible. This rainfall will increase the river and stream flood threat once again as grounds remain wet from recent rains. Localized flash flooding will also be a concern in flood prone areas. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely not be needed tonight but spotters are encouraged to be prepared for this first round of heavy rain and possible thunderstorms very late tonight through Friday. Please contact the NWS in Peachtree City with any relevant storm or rainfall reports.
In the hours before
Special weather statement, Dec 28, 12:35 AM EST, 4 hours 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1235 AM EST FRI DEC 28 2018
GAZ053>057-067-068-280615-
Fayette GA-Clayton GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
Henry GA-
1235 AM EST FRI DEC 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FAYETTE...SOUTHEASTERN
CLAYTON...SOUTHEASTERN COWETA...SPALDING...MERIWETHER...PIKE AND
WESTERN HENRY COUNTIES UNTIL 115 AM EST...
At 1235 AM EST...a line of strong thunderstorms was along a line
extending from near Senoia to near F.d. Roosevelt State Park...and
moving northeast at 30 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Griffin, McDonough, Fayetteville, Zebulon, Greenville, Peachtree
City, Stockbridge, Hampton, Lovejoy, Manchester, Senoia, Woodbury,
Brooks, Warm Springs, Molena, Williamson, Meansville, Haralson,
Woolsey and Sunny Side.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3337 8458 3359 8415 3356 8413 3354 8405
3318 8422 3319 8425 3314 8425 3299 8432
3299 8449 3297 8453 3290 8451 3284 8467
3287 8475 3287 8483
TIME...MOT...LOC 0535Z 243DEG 26KT 3332 8458 3287 8480
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 11:03 PM EST | Special Weather Statement | FFC | Troup | 42 min |
| Dec 28, 12:35 AM EST | Special Weather Statement | FFC | Fayette, Henry, Meriwether, Pike, Spalding | 40 min |
| Dec 28, 2:27 AM EST | River Flood Warning | FFC | Cobb | 24 hr |
| Dec 28, 4:53 AM EST | River Flood Warning | FFC | Forsyth | 24 hr |
| Dec 28, 4:53 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Dec 28, 6:58 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 24 hr |
| Dec 28, 7:23 AM EST | River Flood Warning | FFC | Fulton | 24 hr |
| Dec 28, 7:30 AM EST | River Flood Warning | FFC | Whitfield | 3 days |
| Dec 28, 7:38 AM EST | River Flood Warning | FFC | Fulton, Gwinnett | 6 hr |
| Dec 28, 7:38 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 24 hr |
| Dec 28, 7:54 AM EST | River Flood Warning | FFC | Cobb, Fulton | 24 hr |
| Dec 28, 8:07 AM EST | River Flood Warning | FFC | Fulton | 2 hr |
| Dec 28, 8:15 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 9 hr |
| Dec 28, 8:21 AM EST | River Flood Warning | FFC | DeKalb | 6 hr |
| Dec 28, 8:28 AM EST | Special Weather Statement | FFC | Carroll | 32 min |
| Dec 28, 8:34 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 24 hr |
| Dec 28, 8:37 AM EST | Flash Flood Warning | FFC | Dawson, Hall, Lumpkin, Towns, Union, White | 6 hr |
| Dec 28, 8:42 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Dec 28, 9:00 AM EST | River Flood Warning | FFC | Catoosa | 19 hr |
| Dec 28, 9:08 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 24 hr |
| Dec 28, 9:14 AM EST | Areal Flood Warning | FFC | Cobb, DeKalb, Douglas, Forsyth, Fulton, Gwinnett and 1 more | 6 hr |
| Dec 28, 9:16 AM EST | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Meriwether, Troup | 44 min |
| Dec 28, 9:21 AM EST | Areal Flood Warning | FFC | Clayton, Coweta, Douglas, Fayette, Fulton, Heard and 2 more | 6 hr |
| Dec 28, 9:21 AM EST | River Flood Warning | FFC | Coweta | 24 hr |
| Dec 28, 9:22 AM EST | River Flood Warning | FFC | Fulton | 11 hr |
| Dec 28, 9:26 AM EST | River Flood Warning | FFC | Gwinnett | 23 hr |
| Dec 28, 9:26 AM EST | River Flood Warning | FFC | Cobb, Douglas | 46 hr |
| Dec 28, 9:30 AM EST | River Flood Warning | FFC | Forsyth | 24 hr |
| Dec 28, 9:36 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Dec 28, 9:47 AM EST | River Flood Warning | FFC | Coweta, Fayette | 20 hr |
| Dec 28, 10:11 AM EST | River Flood Warning | FFC | Hall, White | 6 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Cobb, Fulton | 22 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 50 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 40 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 11 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 35 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Newton, Rockdale | 47 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Barrow, Jackson | 37 hr |
| Dec 28, 10:14 AM EST | Special Weather Statement | FFC | Harris, Muscogee, Talbot | 31 min |
| Dec 28, 10:34 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 5 hr |
| Dec 28, 10:39 AM EST | River Flood Warning | FFC | DeKalb | 3 hr |
| Dec 28, 10:47 AM EST | Special Weather Statement | FFC | Butts, Jasper, Jones, Monroe, Morgan, Putnam | 43 min |
| Dec 28, 10:59 AM EST | Special Weather Statement | FFC | Marion, Stewart, Taylor | 46 min |
| Dec 28, 11:02 AM EST | River Flood Warning | FFC | Fulton | 9 hr |
| Dec 28, 11:17 AM EST | River Flood Warning | FFC | Murray, Whitfield | 39 hr |
| Dec 28, 11:18 AM EST | Areal Flood Warning | FFC | Banks, Hall, Jackson | 6 hr |
| Dec 28, 11:33 AM EST | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Jones, Oglethorpe, Putnam and 2 more | 42 min |
| Dec 28, 11:34 AM EST | River Flood Warning | FFC | Fayette, Fulton | 21 days |
| Dec 28, 11:44 AM EST | River Flood Warning | FFC | Troup | 21 days |
| Dec 28, 11:45 AM EST | Special Weather Statement | FFC | Bibb, Crawford, Macon, Peach, Schley, Sumter and 1 more | 45 min |
| Dec 28, 11:55 AM EST | River Flood Warning | FFC | Coweta, Fayette | 15 hr |
| Dec 28, 12:00 PM EST | River Flood Warning | FFC | Cherokee | 22 hr |
| Dec 28, 12:03 PM EST | River Flood Warning | FFC | Murray | 5 hr |
| Dec 28, 12:46 PM EST | Special Weather Statement | FFC | Dooly, Sumter | 29 min |
| Dec 28, 2:11 PM EST | River Flood Warning | FFC | Fulton | 34 hr |
| Dec 28, 2:11 PM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 28 hr |
| Dec 28, 3:08 PM EST | River Flood Warning | FFC | Fulton | 21 days |
| Dec 28, 3:59 PM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 3 days |
| Dec 28, 3:59 PM EST | River Flood Warning | FFC | Cherokee | 11 hr |
| Dec 28, 5:36 PM EST | River Flood Warning | FFC | Douglas | 21 days |
| Dec 28, 6:14 PM EST | River Flood Warning | FFC | Douglas, Fulton | 22 hr |
| Dec 28, 6:14 PM EST | River Flood Warning | FFC | Heard | 20 hr |
| Dec 28, 6:14 PM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 43 hr |
| Dec 28, 6:19 PM EST | River Flood Warning | FFC | DeKalb | 10 hr |
| Dec 28, 6:26 PM EST | River Flood Warning | FFC | Fayette | 26 hr |
Nearby
River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.